ETHICON INC. SFXSPI PDS+ UNI VIO 12IN 4-0 SA PS-2 PMP; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Back to Search Results |
| Catalog Number |
SXPP1B112 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient underwent a mastectomy procedure on (b)(6) 2025 and barbed suture was used.During surgery, the suture was broken when the needle was passed through the tissue during dermal sutures.After that, the wound was closed using a single nodule suture with vcpb.The postoperative course was uneventful and there was no problem to the patient.The doctor said that there is a possibility that the suture was twisting while stitching.This event was found before use.It was not a control release needle.The product was used on the dermis.Another product was used to complete the case.There were no adverse consequences to the patient.
Additional Manufacturer Narrative
(b)(4) this report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the following information was requested, but unavailable: please provide the lot number.Unk to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.